# SDR CALA2011091200595

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 38,606 hours, 14,294 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Part number: 4081600930
- Part serial: 01022433
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 31,128 hours, 11,422 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, I, J
- Precautionary procedure: A, B

## Discrepancy

DISPLAY SOURCE ANNUNCIATED ABOVE BOTH ALTIMETERS, RT HYD PRESSURE DISPLAY BLANK, BOTH EEC'S IN ALT MODE. RT RADAR SHOWS WXR RANGE DISAGREE.  REMOVED AND REPLACED NR 2 DEU IAW AMM 31-62-21, OPS CHECK NORMAL.  PERFORMED LAND VERIFY TEST IAW AMM 22-11-00.  AFT STATUS CAT IIIA, ANN. READS SAME. ROTABLE PARTS CHANGE WAS INDICATED - TT  1435045  S/N OFF 02433 UNIT, ELECTRONIC OFF 29-3162-9-0002 2433 ON 29-3162-9-0002 1934.
